# SDR DXTA200400333

- Difficulty date: July 6, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N875QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258375
- Aircraft time: 4,691 hours, 3,587 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Sticking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXIING, NOTICED BRAKES WERE STICKING AND FADING, ALSO FELT LIKE BRAKES WERE OUT OF SYNC.  GAINED ACCESS TO THE BRAKE CONTROL VALVE, BLED ALL FOUR MASTER CYLINDERS, TOP OFF ALL BRAKE MASTER CYLINDER UNITS.  TAXIED AIRCRAFT AND CHECKED BRAKES FOR STICKING AND FADING, OPS CHECKED GOOD.  ALL WORK DONE IAW HAWKER 800XP MM CHAPTER 32-40-00.
